# SDR ASAA2022070939012

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 32,006 hours, 10,107 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #1 ENG. FAN BLADE LUBE SPACERS #8,10, AND 12 ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED SPACERS #8, 10, AND 12 PER ASA T/C 78472010.
